MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8182400
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, there was a break on the tubing near the exit tube.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device and additional event information.A titan otr pump, two cylinders and a reservoir were received for evaluation.Examination and testing of the returned components revealed a separation, with abrasion adjacent to it, in the exhaust tube of cylinder 1 at the tube/strain relief junction.Testing revealed this to be a site of leakage.Abrasion was noted on all tubes of the pump.No functional abnormalities were noted with the pump, cylinder 2 or reservoir.Based on examination of the returned product, it was concluded that the abrasion marks noted on all pump tubing matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo.This then may have caused the exhaust tube of cylinder 1 to be kinked onto itself for a period of time.This positioning, in combination with device usage over time, could contribute to sufficient stress(s) to separate the exhaust tubing at this site.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
Additional information received indicated there was a leak in the device.The device was implanted in 2013.

Brand Name
TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9157952
Report Number2125050-2019-00829
Device Sequence Number19276648
Product Code FHW
UDI-Device Identifier05708932487542
UDI-Public05708932487542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8182400
Device Catalogue NumberESR818
Device Lot Number3272581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR